Tissus du plan et polynômes de Darboux
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 1, pp. 1-11.

Dans cet article, nous étudions le problème de l’existence de polynômes de Darboux dans C{x}y,y pour la dérivation δ=R(y) x +R(y)y y -V(y,y ) y .

In this article, we study the problem of the existence of Darboux polynomials in C{x}y,y for the derivation δ=R(y) x +R(y)y y -V(y,y ) y .

@article{AFST_2010_6_19_1_1_0,
     author = {Ripoll, Olivier and Sebag, Julien},
     title = {Tissus du plan et polyn\^omes de Darboux},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1--11},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 19},
     number = {1},
     year = {2010},
     doi = {10.5802/afst.1232},
     mrnumber = {2597777},
     zbl = {1189.14009},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/afst.1232/}
}
Ripoll, Olivier; Sebag, Julien. Tissus du plan et polynômes de Darboux. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 1, pp. 1-11. doi : 10.5802/afst.1232. http://www.numdam.org/articles/10.5802/afst.1232/

[C] Carnicer (M. M.).— The Poincaré problem in the nondicritical case. Ann. of Math. (2) 140, no. 2, p. 289-294 (1994). | MR 1298714 | Zbl 0821.32026

[Ca] Casale (G.).— Irréductibilité de la première équation de Painlevé. (French) [Irreducibility of the first Painleve equation] C. R. Math. Acad. Sci. Paris 343, no. 2, p. 95-98 (2006). | MR 2242039 | Zbl 1101.34339

[CLN] Cerveau (D.), Lins Neto (A.).— Holomorphic foliations in CP(2) having an invariant algebraic curve. Ann. Inst. Fourier (Grenoble) 41, no. 4, p. 883-903 (1991). | Numdam | MR 1150571 | Zbl 0734.34007

[H-04] Hénaut (A.).— On planar web geometry through abelian relations and connections, Ann. of Math. 159, p. 425-445 (2004). | MR 2052360 | Zbl 1069.53020

[H-94] Hénaut (A.).— Caractérisation des tissus de C 2 dont le rang est maximal et qui sont linéarisables, Compositio Math. 94 , p. 247-268 (1994). | Numdam | MR 1310859 | Zbl 0877.53013

[MO-N-S] Moulin Ollagnier (J.), Nowicki (A.) and Strelcyn (J.-M.).— On the non-existence of constants of derivations : the proof of a theorem of Jouanolou and its development. Bull. Sci. math. 119, p. 195-233 (1995). | MR 1327804 | Zbl 0855.34010

[N] Nishioka (K.).— A note on the transcendency of Painlevé’s first transcendent. Nagoya Math. J. 109, p. 63-67 (1988). | MR 931951 | Zbl 0613.34030

[P-S] Prelle (M.J.) and Singer (M.F.).— Elementary First Integrals of Differential Equations, Trans. Amer. Math. Soc., 279 (1), p. 215-229 (1983). | MR 704611 | Zbl 0527.12016

[R1] Ripoll (O.).— Détermination du rang des tissus du plan et autres invariants géométriques, C.R. Acad. Sci. Paris, Ser. I 341, p. 247-252 (2005). | MR 2164681 | Zbl 1088.53006

[R2] Ripoll (O.).— Properties of the connection associated with planar webs and applications, à paraître, Arxiv math.DG/0702321.

[R-S] Ripoll (O.) et Sebag (J.).— Solutions singulières des tissus polynomiaux du plan, J. of Algebra 310, p. 351-370 (2007). | MR 2307797 | Zbl 1141.53013

[U] Umemura (H.).— Second proof of the irreducibility of the first differential equation of Painlevé. Nagoya Math. J. 117, p. 125-171 (1990). | MR 1044939 | Zbl 0688.34006

[W] Grifone (J.) and Salem (É.) (Eds).— Web Theory and Related Topics, World Scientific, Sci. Publishing co., River Edge, NJ, (2001). | MR 1837880 | Zbl 0983.00024